MathSciNet Relay Station
MathSciNet bibliographic data
MR80180 (18,205d) 40.0X
Leontʹev, A. F. On convergence of a sequence of Dirichlet polynomials. (Russian) Dokl. Akad. Nauk SSSR (N.S.) 108 (1956), 23–26.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement